A new study has revealed some glaring exposure about the child vaccines. The researchers have said that babies and toddlers can sometimes spike fevers that lead to seizures.
This is a finding that may be terrifying for parents as these conditions are linked to childhood vaccines.
Those seizures are known as called febrile seizures, have sometimes been linked to childhood vaccines.
The study conducted by researchers from Denmark shows that babies are at high risk of developing seizures on the day they get either of their first two doses of a recommended combination vaccine. These vaccines are used to protect against diphtheria, tetanus, pertussis, polio and Haemophilus flu type B (DTaP-IPV-Hib, in medical shorthand).
Fever is a well-known common side effect after vaccination.
Around 400,000 children participated in the study. Among them, 17 had febrile seizures developed within a week of getting their first dose of the vaccine. While 32 had fever-caused seizures within a week of their second dose, 201 had a febrile seizure within a week of their third dose.
The researchers say out of the, 7,811 children were diagnosed with febrile seizures before they were 18 months old. The vast majority of those seizures were unrelated to vaccinations. In most cases, they were related to fever from infections.